Journal article

Sure wins, separating probabilities and the representation of linear functionals

  • Cassese, Gianluca Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
    2009
Published in:
  • Journal of mathematical analysis and applications. - Elsevier. - 2009, vol. 354, no. 2, p. 558-563
English We discuss conditions under which a convex cone K ⊂ RΩ admits a finitely additive probability m such that supk∈K m(k) ≤ 0. Based on these, we characterize those linear functionals that are representable as finitely additive expectations. A version of Riesz decomposition based on this property is obtained as well as a characterisation of positive functionals on the space of integrable functions.
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318167
Statistics

Document views: 13 File downloads:
  • cassese_JMAA_2009.pdf: 4